# SDR SWIA2020041050087

- Difficulty date: January 12, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET AT PASSENGER DOOR FS310.0 CORRODED   (C-CHECK) RO 4/9/2020   REMOVED CORRODED SUPPORT BRACKET AT PASSENGER DOOR FS 310.0 AND INSTALLED A NEW SUPPORT BRACKET AT PASSENGER DOOR FS 310.0 IAW CRJ-200 SRM.
